# SDR HNAA2025060400377

- Difficulty date: May 8, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,020 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support
- Condition: Cracked
- Location: Apu Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL LH SIDE LWR APU SUPPORT CRACKED.  REPAIRED SUPPORT IAW SRM53-32-13 ITEM 8 FIG 202.
